Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 813  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2012 | Volume:  16 | Issue Number:  3 | Page:  426-429

ORIGINAL ARTICLE

Prevalence of dentine hypersensitivity: A cross-sectional study in rural Punjabi Indians
Dhaliwal Jagjit Singh, Palwankar Pooja, Khinda Paramjit K, Sodhi Sachinjeet K

Number of times this article was viewed 2498
Number of times this article has been printed  from the site 63
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal